# SDR CALA0100743

- Difficulty date: August 7, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 48,039 hours, 22,916 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: L/H Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN L/H MLG I/B DOOR PAN AT LEADING EDGE. THE DOOR PAN WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-3, 51-30-8, AND 51-10-2.
